On ordered topological spaces
Fundamenta Mathematicae, Tome 63 (1968) no. 3, pp. 295-309
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_63_3_295_309,
author = {R. Duda},
title = {On ordered topological spaces},
journal = {Fundamenta Mathematicae},
pages = {295--309},
year = {1968},
volume = {63},
number = {3},
doi = {10.4064/fm-63-3-295-309},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-63-3-295-309/}
}
R. Duda. On ordered topological spaces. Fundamenta Mathematicae, Tome 63 (1968) no. 3, pp. 295-309. doi: 10.4064/fm-63-3-295-309
Cité par Sources :